Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a certain asymptotic expansion


Author: A. van Wijngaarden
Journal: Quart. Appl. Math. 11 (1953), 244-246
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/qam/54106
MathSciNet review: 54106
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/qam/54106
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society